# SDR AALA20050504

- Difficulty date: August 7, 2005
- Submitted: August 9, 2005
- Operation: Air carrier
- Aircraft: N258AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49288
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Strut
- Condition: Lack Of Lube
- Stage of operation: CL
- How discovered: V
- Nature of condition: W
- Precautionary procedure: A

## Discrepancy

ORD - INFLIGHT AFTER TAKEOFF NOSE WHEEL WOULD NOT RETRACT.  PERFORMED FULL NOSE STRUT SERVICE AND LUBED NOSE GEAR.  SYSTEM GROUND CHECKED NORMAL OPERATION.
